# SDR ASAA2019042479111

- Difficulty date: April 17, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 34,321 hours, 10,231 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524036
- Condition: Cracked
- Location: Bs 537.45
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 540 RBL 5 STIFFENER CRACKED. GROUNDED - YES. REMOVED AND REPLACED CRACKED STIFFENER AT STA 540 RBL 5 IAW BAC DWG 143A0060 AND B737-800 SRM 51-40-02.
